# SDR CALA0001807

- Difficulty date: November 20, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- Aircraft time: 50,271 hours, 23,621 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO COMPARTMENT RT CARGO TIE DOWN TRACK CORRODED AT STA 218 - 370.  THE TIE DOWN TRACK WAS REMOVED AND A NEW TIE DOWN TRACK WAS INSTALLED IAW SRM 51-30-1, 51-10-4, AND 51-10-3.
